Toxicities and salvage therapy following overdose of vinblastine in a cat

I. A. Grant, K. Karnik, Karl Jandrey

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

A cat receiving chemotherapy for lymphoma was administered a four times overdose of vinblastine in error. Severe, acute life-threatening toxicities occurred. The syndrome of inappropriate secretion of antidiuretic hormone (SIADH) was suspected based on electrolyte disturbances. A favourable outcome was achieved with aggressive supportive care. Personnel involved in administering chemotherapy to small animal patients must check that the patient is receiving the correct drug, at the appropriate dose, prior to every treatment.

Original languageEnglish (US)
Pages (from-to)127-131
Number of pages5
JournalJournal of Small Animal Practice
Volume51
Issue number2
DOIs
StatePublished - Feb 2010

    Fingerprint

ASJC Scopus subject areas

  • Small Animals

Cite this